Parametrization of convex isoperimetric problems
Sibirskij žurnal industrialʹnoj matematiki, Tome 1 (1998) no. 1, pp. 132-144
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{SJIM_1998_1_1_a12,
author = {S. S. Kutateladze},
title = {Parametrization of convex isoperimetric problems},
journal = {Sibirskij \v{z}urnal industrialʹnoj matematiki},
pages = {132--144},
year = {1998},
volume = {1},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/SJIM_1998_1_1_a12/}
}
S. S. Kutateladze. Parametrization of convex isoperimetric problems. Sibirskij žurnal industrialʹnoj matematiki, Tome 1 (1998) no. 1, pp. 132-144. http://geodesic.mathdoc.fr/item/SJIM_1998_1_1_a12/